# SDR RAIA201306230001

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 30,801 hours, 28,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, THE FLIGHT CREW FOUND THE PASSENGER DOOR HARD TO OPEN.  MX INSPECTED AND ADJUSTED THE PASSENGER DOOR LOCKING MECHANISM.  DOOR OPS CHECKED GOOD.
